# SDR COEA0803819

- Difficulty date: January 15, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N819FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 359
- Engine: Pwa PW127
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Part number: S53573201
- Condition: Cracked
- Location: Wing Box
- Part time: 2,616,190 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK, LT AND RT AFT UPPER WING PRESSURE DECK INTERNAL SPLICE ANGLES CRACKED.  AFT OF FRAME 27 AT STRINGERS 4L AND 4R.  LT ANGLE PN IS S53573201210, RT S53573201211.  SRAS, SHEET REF: SO/TS-232/08/4462.  DAMAGES LEFT, AS IS AFTER INSPECTION PERFORMED IAW  ATR REF DO/TS-232/08-9756 AND DO/TS-254/08-9756.  WO 73513, NR 200018.  (K)
